# SDR ASAA0954697

- Difficulty date: March 12, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 17,348 hours, 3,235 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Part number: 115A62307
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PROGRAM ROLLER ARM IS CHAFED BEYOND SRM LIMITS.   REMOVED AND REPLACED ROLLER ARM.
